MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR HEAD
Catalog Number 01.25.011
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 177464 : (b)(4) items manufactured and released on 27 february 2018.Expiration date: 2023-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved ball heads: bipolar head 25060.2850 bipolar head ø28x50 lot.176898 (k091967): (b)(4) items manufactured and released on 01 march 2018.Expiration date: 2023-02-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 2 months from the primary due to pain caused by fractured acetabulum.Prior to the primary surgery, the patient had severe bone loss in her femoral head which in turn caused erosion of her acetabulum.The bipolar head under stress pushed through the acetabular wall.The surgeon revised bipolar head and the cocr head successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
HIP COCR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8883103
Report Number3005180920-2019-00683
Device Sequence Number16778645
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Catalogue Number01.25.011
Device Lot Number177464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;